# SDR ASAA0956854

- Difficulty date: October 24, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 11,600 hours, 3,672 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GOT FMC DISAGREE MESSAGE.  PERFORMED QRH PROCEDURE.  FMC DISAGREE MESSAGE WENT AWAY.  ACCOMPLISHED FIM 34 61 00, NO FAULTS NOTED.  OPS CHECKED FMC IAW MM 34 61 00 OPS NORMAL GND VERIFICATION TEST PASSES SEAMC.
